- -

An analogue for some Fitting classes to a theorem of Stellmacher

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

An analogue for some Fitting classes to a theorem of Stellmacher

Show full item record

Iranzo Aznar, M.; Martínez Pastor, A.; Pérez Monasor, F. (1995). An analogue for some Fitting classes to a theorem of Stellmacher. Journal of Pure and Applied Algebra. 104(3):267-274. doi:10.1016/0022-4049(94)00138-3

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/44014

Files in this item

Item Metadata

Title: An analogue for some Fitting classes to a theorem of Stellmacher
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] Given a Fitting class F and an F-group S we find a subgroup W(S) of S, Z(S) less than or equal to W(S), which is normal in every group H containing S as an F-injector, provided that H verifies certain conditions.
Subjects: Finite-groups
Copyrigths: Cerrado
Source:
Journal of Pure and Applied Algebra. (issn: 0022-4049 )
DOI: 10.1016/0022-4049(94)00138-3
Publisher:
Elsevier
Publisher version: http://dx.doi.org/10.1016/0022-4049(94)00138-3
Thanks:
Work supported by the CICYT of the Spanish Ministry of Education and Science, project PB90-0414-C03-01. The second author was supported by a scolarship from the same Ministry.
Type: Artículo

This item appears in the following Collection(s)

Show full item record